# SDR CA050617003

- Difficulty date: June 9, 2005
- Submitted: July 11, 2005
- Operation: General aviation
- Make and model: Braero HS7482A
- Aircraft time: 34,110 hours
- Engine: Rroyce DART5342
- Propeller: Rotol R2124304
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 438Q2277
- Condition: Failed
- Location: Hyd System
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE CREW SAW THE HYDRAULIC FLOW WARNING LIGHTS ILLUMINATE. THE FLIGHT WAS TERMINATED AND THE AIRCRAFT RETURNED WHERE AN UNEVENTFUL LANDING WAS MADE.  MAINTENANCE INVESTIGATION REVEALED THAT THE TOP CONNECTION UNION ON HP HYDRAULIC PIPE WAS LEAKING. THE PIPE WAS REMOVED AND INSPECTED WITH NO DEFECTS FOUND. THE CONNECTION ADAPTOR WAS INSPECTED WITH NO DEFECTS FOUND. THE PIPE WAS REINSTALLED AND HYDRAULIC SYSTEM BLED. FULL SYSTEM FUNCTION TESTS WERE CARRIED OUT, AND AN ENGINE RUN AND TAXI TEST WERE COMPLETED. NO EVIDENCE OF FURTHER LEAKAGE WAS FOUND.
